Research

Families of type III0 ergodic transformations in distinct orbit equivalent classes


Reference:

Dooley, A. H., Hawkins, J. and Ralston, D., 2011. Families of type III0 ergodic transformations in distinct orbit equivalent classes. Monatshefte fur Mathematik, 164 (4), pp. 369-381.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1007/s00605-010-0258-0

Abstract

A new isomorphism invariant of certain measure preserving flows, using sequences of integers, is introduced. Using this invariant, we are able to construct large families of type III0 systems which are not orbit equivalent. In particular we construct an uncountable family of nonsingular ergodic transformations, each having an associated flow that is approximately transitive (and therefore of zero entropy), with the property that the transformations are pairwise not orbit equivalent.

Details

Item Type Articles
CreatorsDooley, A. H., Hawkins, J. and Ralston, D.
DOI10.1007/s00605-010-0258-0
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code32431

Export

Actions (login required)

View Item